[Acute Addisonian crisis in a patient with systemic lupus erythematosus and secondary antiphospholipid syndrome].
Аннотация
This article describes a 57-year-old woman with SLE and positive antiphospholipid and lupus anticoagulant antibodies (Ig type M) who developed an acute Addisonian crisis due to bilateral adrenal haemorrhage. It is important to recognise that bilateral adrenal haemorrhage can be part of the thrombo-embolic complications that are seen in both the primary and the secondary APS. Since there have been a number of similar cases, we suggest that APS with adrenal haemorrhage should be taken into consideration in SLE patients with abdominal pain, fever, nausea, hypotension and hyponatremia.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.